A 24-year-old female asked:
Started nexplanon, & now have no feeling at all during penetrative sex. im aware something is there but no pleasure. can it be caused by nexplanon?
1 doctor answer • 1 doctor weighed in
Specializes in Obstetrics and Gynecology
Sex Drive: One of the listed possible side effects of Nexplanon is a decreased sex drive. If you were fine before placement and now, after placement, you’re experiencing this issue then in all likelihood it is the Nexplanon and your body’s response to it. Your choices would be to give this problem some time to see if it resolves or have the Nexpkanon removed and switch to a different form of birth control.
Created for people with ongoing healthcare needs but benefits everyone.
207 viewsAnswered >2 years ago
Last updated Mar 8, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.